MathSciNet Relay Station
MathSciNet bibliographic data
MR2336413 (2008j:05366) 05E30 (05C15)
Blokhuis, Aart; Brouwer, Andries E.; Haemers, Willem H. On 3-chromatic distance-regular graphs. Des. Codes Cryptogr. 44 (2007), no. 1-3, 293–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement